Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Emergency Medicine
Volume 2015 (2015), Article ID 802753, 4 pages
http://dx.doi.org/10.1155/2015/802753
Case Report

Acetabular Liner Dissociation following Total Hip Arthroplasty: A Rare but Serious Complication That May Be Easily Misinterpreted in the Emergency Department

Primary Joint Unit, Musgrave Park Hospital, Stockmans Lane, Belfast BT9 7JB, UK

Received 4 August 2015; Accepted 20 September 2015

Academic Editor: Henry David

Copyright © 2015 Christopher K. J. O’Neill et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Christopher K. J. O’Neill, Richard J. Napier, Owen J. Diamond, Seamus O’Brien, and David E. Beverland, “Acetabular Liner Dissociation following Total Hip Arthroplasty: A Rare but Serious Complication That May Be Easily Misinterpreted in the Emergency Department,” Case Reports in Emergency Medicine, vol. 2015, Article ID 802753, 4 pages, 2015. doi:10.1155/2015/802753